Alert archive / Illinois / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Mar 20, 2017, 5:31 AM CDT for Ford County, Iroquois County, Livingston County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2017, 5:31 AM CDT (10:31 UTC)
- Expired
- Mar 20, 2017, 11:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ford County, IL, Iroquois County, IL, Livingston County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2180 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372
WGUS53 KLOT 201031
FFWLOT
ILC053-075-105-201630-
/O.NEW.KLOT.FF.W.0001.170320T1031Z-170320T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Chicago/Romeoville Il
531 AM CDT MON MAR 20 2017
The National Weather Service in Chicago has issued a
* Flash Flood Warning for...
Southern and Western Livingston County in central Illinois...
Ford County in east central Illinois...
Southwestern Iroquois County in east central Illinois...
* Until 1130 AM CDT Monday
* At 528 AM CDT, Doppler radar indicated a line of thunderstorms
producing torrential rainfall across the warned area. Radar
estimates indicate that up three inches of rain has already
fallen over portions of southwest Livingston County.
Thunderstorms moving repeatedly over the same areas could result
in an additional 2 to locally 4 inches of rain between 530 AM CDT
and 730 AM CDT. Flash flooding is likely to occur.
* Some locations that will experience flooding include...
Pontiac, Paxton, Fairbury, Gibson City, Piper City, Claytonville,
Gridley, Forrest, Chatsworth, Flanagan, Cissna Park, Buckley,
Gibson, Cornell, Melvin, Loda, Roberts, Elliott, Sibley and
Thawville.
Including the following interstates...
I-55 between mile markers 188 and 202.
I-57 between mile markers 258 and 278.
LAT...LON 4062 8846 4062 8857 4076 8858 4075 8893
4107 8893 4066 8796 4050 8768 4049 8794
4040 8793 4040 8846
$$
IZZI2 follow-up statements
822
WGUS73 KLOT 201159
FFSLOT
Flash Flood Statement
National Weather Service Chicago/Romeoville Il
659 AM CDT MON MAR 20 2017
ILC075-201207-
/O.CAN.KLOT.FF.W.0001.000000T0000Z-170320T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iroquois IL-
659 AM CDT MON MAR 20 2017
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN IROQUOIS COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 4040 8846 4062 8846 4062 8857 4076 8858
4075 8893 4096 8893 4054 8812 4049 8811
4049 8794 4040 8793
$$
ILC053-105-201630-
/O.CON.KLOT.FF.W.0001.000000T0000Z-170320T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Livingston IL-Ford IL-
659 AM CDT MON MAR 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHWESTERN LIVINGSTON AND FORD COUNTIES...
At 657 AM CDT, Doppler radar indicated up to two to three inches of
rain have fallen in thunderstorms overnight. Flash flooding is
expected to occur.
Some locations that will experience flooding include...
Paxton, Fairbury, Gibson City, Gridley, Flanagan, Gibson, Melvin,
Elliott, Sibley and Strawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4040 8846 4062 8846 4062 8857 4076 8858
4075 8893 4096 8893 4054 8812 4049 8811
4049 8794 4040 8793
$$
RC708
WGUS73 KLOT 201323
FFSLOT
Flash Flood Statement
National Weather Service Chicago/Romeoville Il
823 AM CDT MON MAR 20 2017
ILC053-105-201332-
/O.CAN.KLOT.FF.W.0001.000000T0000Z-170320T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Livingston IL-Ford IL-
823 AM CDT MON MAR 20 2017
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LIVINGSTON AND FORD
COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 4040 8846 4062 8846 4062 8857 4076 8858
4075 8893 4096 8893 4054 8812 4049 8811
4049 8794 4040 8793
$$
RCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 3:12 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 20, 3:12 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 312 AM CDT Mon Mar 20 2017 .SHORT TERM... 312 AM CDT Through tonight... Abbreviated discussion this morning due to ongoing strong to severe storms. Ongoing nocturnal convection expected to continue pushing southeast with weakening trend expected toward sunrise as storms move out of the greater instability and LLJ begins to veer/weaken. There is a pretty good signal with the various CAMS that we will see convection re-develop near the cold front later this morning or early this afternoon, primarily over our eastern CWA. Instability will be weaker and not expecting any appreciable severe threat today after the nocturnal hail threat subsides in the next couple hours. Winds will shift to the north behind the front, except northeast near the lake. Temps will slowly fall behind the front, except near the lake where a more rapid and significant drop into the 30s is expected this afternoon. Guidance had been previously pretty gung-ho on low clouds behind the front today, though more recent runs have backed off somewhat. Not seeing much of anything upstream yet, so confidence is low, but increasingly looking like we could see more sun than previously expected today. Izzi && .LONG TERM... 312 AM CDT Tuesday through Sunday... Secondary push of cold air expected Tuesday afternoon. Earlier guidance had been hitting a band of post frontal f-gen driven precip across our southern CWA, though latest model runs have all trended dry or at least much drier Tuesday afternoon. Given the unanimous signal in the guidance, have lowered pops for Tuesday afternoon. Could see some lake effect clouds and perhaps a spit or two of lake effect snow grains later Tuesday night over NE IL near the lake. Chances of anything measurable look close to zero, so just planning to beef up sky cover a bit in the grids Tues night into early Wed, but no pops or precip mention planned ATTM. Wednesday should be a blustery and fairly cold day by late March standards with a stiff northeast wind off the lake and temps likely not reach 40 in many areas, especially near the lake. After a quick hit of cold air Wednesday upper ridging quickly builds east Thursday as strong upper low plows into the southwest CONUS. Temps will begin to rebound on Thursday, but the more significant warming will take place Thursday night as a warm front moves across the region likely resulting in rising temps Thursday night. Strong low level theta-e advection should promote shower and thunderstorm development Thursday night into early Friday morning with the warm front. Ass it looks now we should get solidly into the warm sector Friday with highs likely to climb well into the 60s, with 70F not out of the question depending on extent of cloud cover in the warm sector. Shower and thunderstorm chances will ramp up again Friday night with at least showers remaining possible into the weekend depending on how progressive this system ends up being. Still some sizable differences between the medium range models in the evolution of this upper low, so confidence is low. It does on the latest runs at least we could transition into a strong NE low level flow Saturday, which would be raw and fairly cold, whether or not precip continues into the weekend. Izzi && .AVIATION... For the 06Z TAFs... Concerns and challenges with the Chicago area airports are: - Overnight TSRA well to the northeast as well as some closer to the southwest, possibly impacting the airports. - Another round of -SHRA/TS in the region late Monday morning into the early afternoon, most favored just to the southeast of ORD. - IFR cigs and MVFR visibility possible at some point Monday morning into early afternoon. - South winds tonight becoming northeast early Monday afternoon, likely overlapping IFR cigs. Scattered TSRA are developing across central and eastern Iowa at this time. They will translate east-southeast through the overnight hours. Given where initiation of storms is occurring, these should primarily track near or just south of the southern Chicago area TAF sites overnight. While there is continued uncertainty on how far north/northeast these will develop, there could be showers to the north moving over the airports, so continue mention of showers, and VCTS for southern TAF sites. Wind speeds will diminish and possibly even become variable on Monday morning, allowing for ceilings to lower. Confidence on just how far these drop is low-medium and the rate in which they drop has even lower confidence. Gradually lowering visibility is likely during Monday morning, though dense fog is not favored. As a cool front approaches, the possibility of showers and possibly a few more thunderstorms increases in the 15Z-20Z window before this activity shifts southeast. Cloud bases should see a raising trend into Monday evening. MTF/KJB && .MARINE... 227 AM CDT A cold front will shift southward over the lake through the morning. Once this front front passes, expect a prolonged period of northerly flow over the lake through Wednesday evening. Initially, the northerly winds will be up around 20 kt later today into early Tuesday. However, a stronger surge of northerly winds up around 30 KT is expected to develop over the lake Tuesday and Tuesday night in response to a strong surface high building southeastward over south central Canada. This period of stronger winds will likely result in hazardous conditions to small craft over the southern Lake Michigan near shore waters late Tuesday through Wednesday morning. Once this surface high shifts over the eastern lakes by early Thursday morning, the winds over the lake will shift southward for a period again during the day Thursday. However, another cold front is likely to shift down the lake Friday night into early Saturday. Following this frontal passage, another potent surface high is likely to build over the Upper Great Lakes and southern Canada as a storm system tracks over the southern lakes region. These two pressure patterns could result in a period of strong northeasterly winds again on the lake for a period this weekend. KJB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Mar 20, 4:39 AM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 439 AM CDT Mon Mar 20 2017 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 210945- Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane- DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston- Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton- 439 AM CDT Mon Mar 20 2017 /539 AM EDT Mon Mar 20 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...Today and Tonight. WEATHER HAZARDS EXPECTED: Significant Thunderstorm Risk early this morning. DISCUSSION: Thunderstorms will end early this morning south of I-80. There is a chance additional thunderstorms could develop near the I-80 corridor late this morning, with the threat spreading southeast into east central Illinois and northwest Indiana this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thursday and Friday... Elevated Thunderstorm Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. GENERAL STORM MOTION OF THE DAY: East southeast at 40 mph. && LMZ740>745-210945- Winthrop Harbor to Wilmette Harbor- Wilmette Harbor to Northerly Island- Northerly Island to Calumet Harbor-Calumet Harbor to Gary- Gary to Burns Harbor-Burns Harbor to Michigan City- 439 AM CDT Mon Mar 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE illinois NEARSHORE WATERS OF LAKE MICHIGAN AND THE indiana NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...Today and Tonight. There is a chance of thunderstorms this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday night and Wednesday... Hazardous Conditions for Small Craft are likely. Friday through Sunday... Hazardous Conditions for Small Craft are likely. There is a chance of thunderstorms Thursday through Friday night. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-210945- Lake Michigan from Michigan City IN to St. Joseph MI 5 NM offshore to Mid Lake- Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and north of a line from Charlevoix MI to South Fox Island 5 NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to Mid Lake- Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI- Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5 NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5 NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid Lake- Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to Mid Lake- 439 AM CDT Mon Mar 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Thursday through Friday night. && Izzi Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
In the hours before
Special weather statement, Mar 20, 3:14 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
314 AM CDT MON MAR 20 2017
ILZ014-022-023-INZ001-200900-
Cook IL-Will IL-Kankakee IL-Lake IN-
314 AM CDT MON MAR 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILL...NORTHEASTERN
KANKAKEE...SOUTHEASTERN COOK AND SOUTHERN LAKE COUNTIES UNTIL 400 AM
CDT...
At 313 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Richton Park to near Peotone. Movement was east
at 45 mph.
Nickel to Quarter size hail will be possible with these storms.
Locations impacted include...
Tinley Park, Merrillville, Chicago Heights, Schererville, Crown
Point, New Lenox, Park Forest, Matteson, Mokena, Frankfort, St. John,
Cedar Lake, Steger, Flossmoor, Lowell, University Park, Olympia
Fields, Peotone, Lakes Of The Four Seasons and Country Club Hills.
Including the following interstates...
I-57 between mile markers 326 and 343.
I-80 between mile markers 148 and 150.
Indiana I-65 between mile markers 244 and 251.
This includes... First Midwest Bank Amphitheatre, Governors State
University, Lake County Fairgrounds, and Will County Fairgrounds.
LAT...LON 4117 8749 4141 8811 4156 8780 4143 8722
4142 8722
TIME...MOT...LOC 0813Z 281DEG 38KT 4147 8776 4138 8787
BIRKLocal storm report, Mar 20, 3:21 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
321 AM CDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM HAIL CRETE 41.45N 87.62W
03/20/2017 E0.75 INCH WILL IL TRAINED SPOTTER
LASTED ONLY ABOUT 45 SECONDS
&&
IZZILocal storm report, Mar 20, 3:27 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
327 AM CDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL ROMEOVILLE 41.65N 88.09W
03/20/2017 E0.75 INCH WILL IL OFFICIAL NWS OBS
MOSTLY PEA SIZED HAIL. HAIL LASTED SEVERAL MINUTES
&&
IZZISpecial weather statement, Mar 20, 3:30 AM CDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Chicago/Romeoville Il 330 AM CDT MON MAR 20 2017 ILZ011-019-020-200900- De Kalb IL-Kendall IL-La Salle IL- 330 AM CDT MON MAR 20 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KENDALL...NORTHEASTERN LA SALLE AND SOUTHEASTERN DE KALB COUNTIES UNTIL 400 AM CDT... At 329 AM CDT, Doppler radar was tracking a strong thunderstorm over Leland, or near Sandwich, moving east at 40 mph. Nickel to Quarter size hail will be possible with this storm. Locations impacted include... Yorkville, Plano, Sandwich, Somonauk, Newark, Leland and Millington. This includes... Sandwich Fairgrounds. LAT...LON 4156 8884 4169 8882 4169 8840 4150 8842 TIME...MOT...LOC 0829Z 274DEG 36KT 4163 8875 BIRK
Special weather statement, Mar 20, 3:59 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
359 AM CDT MON MAR 20 2017
ILZ032-200930-
Livingston IL-
359 AM CDT MON MAR 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LIVINGSTON COUNTY
UNTIL 430 AM CDT...
At 358 AM CDT, Doppler radar was tracking a strong thunderstorm over
Gridley, or 15 miles southwest of Pontiac, moving east at 30 mph.
Nickel to Quarter size hail will be possible with this storm.
Locations impacted include...
Pontiac, Fairbury, Gridley and Flanagan.
Including the following interstate...
I-55 between mile markers 188 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4076 8858 4075 8893 4088 8893 4088 8844
4062 8847 4062 8857
TIME...MOT...LOC 0858Z 273DEG 28KT 4077 8889
BIRKLocal storm report, Mar 20, 4:11 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
411 AM CDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM HAIL PALOS HILLS 41.70N 87.83W
03/20/2017 M1.00 INCH COOK IL PUBLIC
SOME DINGS ON CARS. TIME ESTIMATED BASED ON RADAR
&&
IZZIThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 1:42 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane | 63 min |
| Mar 20, 2:22 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Will | 53 min |
| Mar 20, 3:14 AM CDT | Special Weather Statement | LOT | Will | 46 min |
| Mar 20, 3:30 AM CDT | Special Weather Statement | LOT | Kendall | 30 min |
| Mar 20, 3:55 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kendall, Will | 4 hr |
| Mar 20, 3:59 AM CDT | Special Weather Statement | LOT | Livingston | 31 min |
| Mar 20, 5:01 AM CDT | Areal Flood Advisory | LOT | Ford, LaSalle, Livingston | 3 hr |
| Mar 20, 5:04 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 41 min |
| Mar 20, 6:11 AM CDT | Special Weather Statement | LOT | Ford | 49 min |
| Mar 20, 10:47 AM CDT | Special Weather Statement | LOT | Livingston | 28 min |
| Mar 20, 11:05 AM CDT | Severe Thunderstorm Warning | LOT | Livingston | 25 min |
| Mar 20, 11:27 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 48 min |
| Mar 20, 12:15 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 45 min |
Nearby
Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.